Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Which blood tests should be done after folitrax course and why is it not advisable to not get pregnant while continuing this course ?

hii..i want to know about the blood tests to be done after folitrax course before planning pregnancy????what are the precautions to be taken for planning pregnancy while on folitrax course???Can you please explain what are the side effects of folitrax tablet on foetal??? why its advising not to get pregnant while on this tablet course????please help........
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
After taking folitrax course you should get blood heamoglobin, TLC, DLC and platelet counts checked and should avoid pregnancy for six months after stopping it as it may cause neural tube/ spinal cord and brain development defects in the baby.
Dr. Rakhi Tayal
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor